RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 489–497 (Mi mz863)  

This article is cited in 7 scientific papers (total in 7 papers)

A minimal design of order $11$ on the $3$-sphere

N. N. Andreev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm863

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 417–424

Bibliographic databases:

Document Type: Article
UDC: 514.174+517.5
Received: 05.04.1999
Revised: 08.07.1999

Citation: N. N. Andreev, “A minimal design of order $11$ on the $3$-sphere”, Mat. Zametki, 67:4 (2000), 489–497; Math. Notes, 67:4 (2000), 417–424

Citation in format AMSBIB
\Bibitem{And00}
\by N.~N.~Andreev
\paper A minimal design of order~$11$ on the $3$-sphere
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 489--497
\mathnet{http://mi.mathnet.ru/mz863}
\crossref{https://doi.org/10.4213/mzm863}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769895}
\zmath{https://zbmath.org/?q=an:0952.05013}
\elib{http://elibrary.ru/item.asp?id=13992665}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 417--424
\crossref{https://doi.org/10.1007/BF02676396}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400019}


Linking options:
  • http://mi.mathnet.ru/eng/mz863
  • https://doi.org/10.4213/mzm863
  • http://mi.mathnet.ru/eng/mz/v67/i4/p489

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Andreev, V. A. Yudin, “Polynomials of Least Deviation from Zero and Chebyshev-Type Cubature Formulas”, Proc. Steklov Inst. Math., 232 (2001), 39–51  mathnet  mathscinet  zmath
    2. Boyvalenkov, P, “Uniqueness of the 120-point spherical 11-design in four dimensions”, Archiv der Mathematik, 77:4 (2001), 360  crossref  mathscinet  zmath  isi  scopus  scopus
    3. V. A. Yudin, “Distribution of the points of a design on the sphere”, Izv. Math., 69:5 (2005), 1061–1079  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. St. Petersburg Math. J., 18:1 (2007), 119–139  mathnet  crossref  mathscinet  zmath  elib
    5. Scott, AJ, “Optimizing quantum process tomography with unitary 2-designs”, Journal of Physics A-Mathematical and Theoretical, 41:5 (2008), 055308  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    6. A. V. Bondarenko, D. V. Gorbachev, “Minimal Weighted $4$-Designs on the Sphere $S^2$”, Math. Notes, 91:5 (2012), 738–741  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    7. N. O. Kotelina, A. B. Pevnyi, “Complex spherical semi-designs”, Russian Math. (Iz. VUZ), 61:5 (2017), 46–51  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:294
    Full text:113
    References:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019